Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 1, Issue 2, Pages 47-68

Quantum relativistic Toda chain

1Institute for High Energy Physics, Protvino, Russia
2Joint Institute for Nuclear Research, Dubna, Russia

Received 19 September 2000; Revised 16 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Pronko and Sergei Sergeev, “Quantum relativistic Toda chain,” Journal of Applied Mathematics, vol. 1, no. 2, pp. 47-68, 2001.